Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Closure properties and descriptional complexity of deterministic regular expressions

Title data

Losemann, Katja ; Martens, Wim ; Niewerth, Matthias:
Closure properties and descriptional complexity of deterministic regular expressions.
In: Theoretical Computer Science. Vol. 627 (2016) . - pp. 54-70.
ISSN 0304-3975
DOI: https://doi.org/10.1016/j.tcs.2016.02.027

Project information

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Computer Science > Professorship Applied Computer Science > Professorship Applied Computer Science VII - Univ.-Prof. Dr. Wim Martens
Research Institutions > Research Centres > Forschungszentrum für Modellbildung und Simulation (MODUS)
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
Date Deposited: 15 Oct 2019 06:17
Last Modified: 15 Oct 2019 06:17
URI: https://eref.uni-bayreuth.de/id/eprint/52614